# SDR SWIA202161111

- Difficulty date: August 5, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON PAX DOOR MID CAP ANGLE (MARKED)     (C-CHECK RO 9/21/2021)    REMOVED AND REPLACED PAX DOOR MID CAP ANGLE REF. DWG SH670-31810 REV. Y AND CRJ700 SRM 51-42-06-001-001-A01. PERFORMED OPERATIONAL TEST OF THE PASSENGER DOOR REF. CRJ-700 AMM 52-11-00-710-801-A02. OPS CHECKED GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
